Inequalities for hyperconvex sets

Fodor, Ferenc, Kurusa, Árpád, Vígh, Viktor: Inequalities for hyperconvex sets.
ADVANCES IN GEOMETRY, 16 (3). pp. 337-348. ISSN 1615-715X (2016)

hyperconvineq2016.pdf - Accepted Version

Download (549kB) | Preview
Item Type: Article
Journal or Publication Title: ADVANCES IN GEOMETRY
Date: 2016
Volume: 16
Number: 3
Page Range: pp. 337-348
ISSN: 1615-715X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2821433
DOI id:
Date Deposited: 2020. Feb. 24. 15:18
Last Modified: 2020. Feb. 24. 15:18
Web of Science® Times Cited: 7 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year